# SDR 2758071607

- Difficulty date: July 16, 2007
- Submitted: August 4, 2007
- Operation: Air carrier
- Aircraft: N117MH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7112
- Engine: Lyc LTS101650B1
- System (JASC): 5533 · Ventral Structure
- Part: Skin
- Part number: 1173040338
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH LONG SKIN CRACK FOUND ON IB SIDE OF VERTICAL STABILIZER SKIN.
